# SDR N6WA201912110502

- Difficulty date: December 5, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N502GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10011
- Aircraft time: 41,585 hours, 31,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FWD OF FS319 AT STRG20RH IS CORRODED. INSTALLED INTERCOSTAL FWD OF FS319 AT STRG20RH IAW CRJ 700 SRM 51-42-13.
